Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2005, Volume 78, Issue 5, Pages 643–651 (Mi mz2628)  

This article is cited in 6 scientific papers (total in 6 papers)

Linear Recurrence Equations on a Tree

A. Ya. Belovab

a Moscow Institute of Open Education
b Hebrew University of Jerusalem

Abstract: We construct an algorithm that tests a system of recurrence equations on a tree for the existence of a nontrivial solution and computes it.

DOI: https://doi.org/10.4213/mzm2628

Full text: PDF file (173 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2005, 78:5, 603–609

Bibliographic databases:

UDC: 512.552.4+512.554.32+512.664.2
Received: 22.05.2003
Revised: 09.03.2005

Citation: A. Ya. Belov, “Linear Recurrence Equations on a Tree”, Mat. Zametki, 78:5 (2005), 643–651; Math. Notes, 78:5 (2005), 603–609

Citation in format AMSBIB
\Bibitem{Bel05}
\by A.~Ya.~Belov
\paper Linear Recurrence Equations on a Tree
\jour Mat. Zametki
\yr 2005
\vol 78
\issue 5
\pages 643--651
\mathnet{http://mi.mathnet.ru/mz2628}
\crossref{https://doi.org/10.4213/mzm2628}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2252945}
\zmath{https://zbmath.org/?q=an:1111.16024}
\elib{https://elibrary.ru/item.asp?id=9173121}
\transl
\jour Math. Notes
\yr 2005
\vol 78
\issue 5
\pages 603--609
\crossref{https://doi.org/10.1007/s11006-005-0163-3}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000234150200001}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-28644452098}


Linking options:
  • http://mi.mathnet.ru/eng/mz2628
  • https://doi.org/10.4213/mzm2628
  • http://mi.mathnet.ru/eng/mz/v78/i5/p643

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. A. Ivanov-Pogodaev, “Finite Gröbner basis algebra with unsolvable problem of zero divisors”, J. Math. Sci., 152:2 (2008), 191–202  mathnet  crossref  mathscinet  zmath
    2. Ivanov-Pogodaev I., Malev S., “Finite Grobner Basis Algebras With Unsolvable Nilpotency Problem and Zero Divisors Problem”, J. Algebra, 508 (2018), 575–588  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Elahi K., Ahmad A., Hasni R., “Construction Algorithm For Zero Divisor Graphs of Finite Commutative Rings and Their Vertex-Based Eccentric Topological Indices”, Mathematics, 6:12 (2018), 301  crossref  isi  scopus
    4. Kanel-Belov A., Chilikov A., Ivanov-Pogodaev I., Malev S., Plotkin E., Yu J.-T., Zhang W., “Nonstandard Analysis, Deformation Quantization and Some Logical Aspects of (Non)Commutative Algebraic Geometry”, Mathematics, 8:10 (2020), 1694  crossref  isi
    5. Gonzalez Fernandez E., Morales-Luna G., Sagols F., “A Zero-Knowledge Proof System With Algebraic Geometry Techniques”, Appl. Sci.-Basel, 10:2 (2020), 465  crossref  isi
    6. Shablya Yu., Kruchinin D., “Euler-Catalan'S Number Triangle and Its Application”, Symmetry-Basel, 12:4 (2020), 600  crossref  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:574
    Full text:206
    References:38
    First page:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021